Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling jittery. Had fever, body ache and headache. Could this just be from being ill?

About 6 days ago I came down with flu like symptoms ( fever , body aches, pounding headache ), which lasted about 5 days. I am still not feeling 100% but I am much better. Last night and today I am feeling very jittery. Could this just be from being ill? I usually drink 1-2 cups of coffee a day but since I was sick I have not had any. Could this be causing the jitters? Thanks for your time.
Asked On : Sun, 12 Aug 2012
Answers:  2 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

Usually flu like symptoms does lead to headaches especially when the sinuses are involved but jitteriness is not from the fever but could be because of the drugs that you might be taking like diphenhydramine, CPM, etc. Please approach a physician to look into this matter. It is not withdrawal symptoms of coffee as you are only taking 1 or two cups a day

I hope I have answered your query

I wish you good health

Answered: Sun, 12 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Ram Choudhary's  Response
Welcome to healthcare magic!
Viral fever leave one tired and weak even after the prominent symptoms resolve.
This after effect also resolves in 3-4 days to come.
The coffee lack is not a cause but you can have the coffee now.
Take tablet acetaminophen as required for comfort.
I hope the advise would be helpful for you.
Wish you a great health!
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor